default-icon
Itching related
From last 3 months...i m having very much itching around my intimate area and underarms and the area near my intimate area is getting darker day by day and itching increases at night and after i use razor for shaving and i also get small red-brown bumps after shaving.Plz suggest what will help me. I use Venus Razor for shaving under my arms and intimate area and legs. And after 7 days of periods i also get white watery discharge every month.
26 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

Maybe due to allergy and/ or infection
Next Steps
Consultation and medication under prescription is advisable
Health Tips
Maintain personal hygiene
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +191
Consult with a doctor
Online now
Provide with photos of the same. So that accurate diagnosis can be made and treatment can be given to you accordingly
Next Steps
consult online with me for detailed prescription and guidance
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Detailed Evaluation needed.take tab montair Lc daily night once for 5 days
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Metrogyl er bd x 3 dys Montair lc od x 10 dys
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.